It is currently Tue Aug 22, 2017 4:26 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: 45 hours and going
PostPosted: Fri Feb 11, 2011 9:47 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
Well it's been 45 hours since my last dose of 1mg sub.
Only two things really bothering me... leg aches/cramps and no energy.
Other than that I'm okay.

For those who don't know:
I was on percocet for three months 20-30mg a day.
Was on suboxone for about a week, about 5 doses ranging from 0.5mg to 2mg (started at 2mg)
So wasn't on either of them very long and maybe the sub got me through the worst.

So to help me keep it up I am welcoming any suggestions or comments.
What can I do for the leg aches and something to give me some energy without throwing me in an anxiety spiral?

I appreciate all the help.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 11, 2011 10:02 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
Exercise...you probably don't feel like it but if you force yourself to get some exercise you will feel better both energy wise and it will help with the leg pain. Take a 15 minute walk, do a little yoga, just get moving.

Hot baths with lots of Epsom salts, hot tub, steam room, heating pad....heat helps with the leg pain.

I would suggest avoiding coffee for a while when you are detoxing. I drank green tea and kombucha tea instead. Stay hydrated, line up some fun distractions for yourself and remember that you'll get through this - it won't last forever.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 11, 2011 10:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
DOQ's suggestions are, as usual, right on the money. I would just add this one thing. I got leg cramps too, banana's have a lot of potassium, the potassium should help with the leg cramps, but only if you are hydrated first. Because I didn't want to eat a million banana's a day, I eventually switched to a multi-vitamin.

Overall, you sound like you're doing really well. That's super!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Feb 12, 2011 12:46 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
72 hours and going:

So it's about 72 hours now.
Had a good sleep with only using my klonopin (like I normally did before opitates).
The leg cramps aren't as bad today and my energy is a little higher than yesterday.

Quick Question:
Since it has been 72 hours now, does this mean "MOST" of the sub is gone and if I was going to get w/d's from opiates is this what I'm feeling?
I know the halflife is 34-36 hours (?) and so it's been around two half life's now.
Am I just fighting the opiate w/d's now?
I sure hope so.

Again I welcome your suggestions and comments.

P.S: the hot baths are beautiful lol.... also I am drinking boost drinks, google them (they are kinda like little small chocalate drinks... they have over 300mg of potassium in them and provide a little bit of energy.. no caffiene)


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 12, 2011 4:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Damn, you are doing terrific! It's hard to answer your question definitively, but you could very well be as bad as you're going to get. I'm really proud of you. Hang in there and keep up the good work. And like was said - try to exercise. Be well.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 12, 2011 4:25 pm 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
I am staying active, keeping on my feet as much as possible... this seems to be helping my leg cramps along with ibuprofin and the boost drinks I think it's helping a lot.
I took a 5 minute jog earlier, but the only reason I stopped is because it was too soon after I drank something so I started getting a side cramp and couldn't go any further lol.
So far so good!

My next post will probably be later tonight or tomorrow morning. See you then and thank you.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 12, 2011 5:04 pm 
immortal26 wrote:
I am staying active, keeping on my feet as much as possible... this seems to be helping my leg cramps along with ibuprofin and the boost drinks I think it's helping a lot.
I took a 5 minute jog earlier, but the only reason I stopped is because it was too soon after I drank something so I started getting a side cramp and couldn't go any further lol.
So far so good!

My next post will probably be later tonight or tomorrow morning. See you then and thank you.


Hey man keep strong i got an eye on you i got a thread on the front page too and im in the middle of my jump at the peak and have now cut off all comfort meds and trying to diet good, keep us updated.


Top
  
 
 Post subject:
PostPosted: Sat Feb 12, 2011 7:06 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
You're doing fantastic. We're behind you 100%.


As far as the half life of sub, I believe you are correct. I remember when I quit I had some Buprenorphine (suboxone) drug test strips and I tested myself for days afterwards waiting for the Sub to be gone. I believe it was day 3 that I got a good strong negative. End of day 2 was a weak negative.

The sub should be out of your system by now. Whatever you're feeling should be from the original opiates.

Hang in there. It sounds like you're doing everything right. Good Job!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: MovingOn and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group